# SDR 99ZZZM61

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FLOORBEAM T-CAP WAS FOUND WITH CORROSION AROUND THE FASTENER HOLE AT BS 420 BL 0.  CUT OUT CORRODED AREA AND TREATED.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW B727 SRM 53-10-08, 51-10-06 AND MM 51-20-11.  (M)
